MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PROLACTIN II; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ROCHE DIAGNOSTICS ELECSYS PROLACTIN II; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07027737190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas e 801 analytical unit is (b)(6).The field applications specialist (fas) and field service engineer (fse) investigated the event and performed an unsuccessful precision check.The fse found a large serum clot; the alarm trace also showed a sample clot alarm and abnormal low signal alarms.He cleaned the analyzer and performed troubleshooting.A repeat precision check was performed with unsuccessful results.The fse replaced the measuring cells and the reagent probe, and further troubleshooting was performed.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys prolactin ii assay (prol) results from two patient samples tested on the cobas e 801 analytical unit.Patient sample 1 on (b)(6) 2025, the initial result was 2.00 uiu/ml with a data flag.On (b)(6) -2025, the repeat result was 258 uiu/ml.Patient sample 2 on (b)(6) 2025, the initial result was 2.00 uiu/ml with a data flag.On (b)(6) 2025, the repeat result was 360 uiu/ml.The clinic questioned the results prompting the patient samples to be rerun.
 
Additional Manufacturer Narrative
The precision checks and comparison tests after the service actions were acceptable.The calibration and qc results were within specified ranges.The alarm trace had a sample clot alarm before and an abnormal low signal on the date of the event.The patient sample tube was centrifuged for 4 minutes at 4500 rpm.The recommended centrifugation settings are 10 minutes at 1800 g.The investigation determined the event was consistent with clot formation due to the short centrifugation time.A general reagent problem was not present because the qc before the event was within ranges, and isolated non-reproducible results do not represent a general malfunction of the assay.The investigation determined that the service actions resolved the issue.The investigation did not identify a product problem.

Brand Name
ELECSYS PROLACTIN II
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21688322
Report Number1823260-2025-00870
Device Sequence Number18496805
Product Code CFT
UDI-Device Identifier04015630940097
UDI-Public04015630940097
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K964748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027737190
Device Lot Number765079
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown